MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO T4 HOOD; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO T4 HOOD; GOWN, SURGICAL
Catalog Number 0400800000
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 devices were not available for evaluation.1 device investigation type has not yet been determined.Additional information: 2 devices were labeled for single-use.2 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had material that was split, cut, or torn due to external or internal forces.2 events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 2 previously reported events are included in this follow-up record.Product return status 1 device was received.1 device was not available for evaluation.Event confirmation status 1 reported event was confirmed.Evaluation results 1 device was found to be affected by a seam tear.
 
Event or Problem Description

Brand Name
T4 HOOD
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8816151
Report Number0001811755-2019-02381
Device Sequence Number343305
Product Code FYA
UDI-Device Identifier34546540152627
UDI-Public34546540152627
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0400800000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1